On the boundedness character of rational systems in the plane. (English) Zbl 1243.39010

The authors comment on new methods for solving several conjectures by E. Camouzis and G. Ladas [Dynamics of third-order rational difference equations with open problems and conjectures. Advances in Discrete Mathematics and its Applications 5. Boca Raton, FL: Chapman & Hall/CRC (2008; Zbl 1129.39002)] regarding boundedness of solutions of first order systems of rational difference equations with nonnegative coefficients.


39A20 Multiplicative and other generalized difference equations
39A22 Growth, boundedness, comparison of solutions to difference equations


Zbl 1129.39002
Full Text: DOI


[1] DOI: 10.1080/10236190802125264 · Zbl 1169.39010
[2] E. Camouzis and G. Ladas, Global results on rational systems in the plane, part 1, J. Difference Equ. Appl. 15 (2009) · Zbl 1218.39001
[3] DOI: 10.1080/10236190500539311 · Zbl 1104.39003
[4] G. Lugo and F. Palladino, Unboundedness for some classes of rational difference equations, Int. J. Difference Equ., 4 (2009), pp. 97–113
[5] DOI: 10.2140/involve.2008.1.91 · Zbl 1154.39012
[6] DOI: 10.1080/10236190802119903 · Zbl 1169.39005
[7] F.J. Palladino, On periodic trichotomies, J. Difference Equ. Appl. 15 (2009), pp. 605–620 · Zbl 1207.39018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.